# SDR DALA1108789864

- Difficulty date: January 24, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CK, CORROSION WAS FOUND ON THE WEB AT STA 1108 BETWEEN L24R & L26R. ONCE BLENDED OUT, THE PART DAMAGE WAS OUT OF SRM LIMITS.  WORK IAW ER/A 488329-14 AS FOLLOWS: SECT I,  SECT II - ON OR BEFORE 3,000 CYCLES AFTER SECTION I, SECT III - WITHIN EVERY 3,000 CYCLES AFTER SECTION II.
